International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 129

Research Paper | Physics Science | India | Volume 4 Issue 7, July 2015


Soliton Solutions of Double Sine?Gordon Equation

Anil Kumar Ram [2] | Gautam Johri [3] | Nand Kishore Pandey [3]


Abstract: Double Sine Gordon Equation is a type of a nonlinear equation which appears in the problem of the nonlinear interacting potential between the nearest neighbours of the the quartic type. The soliton solutions are obtained for the different range of the parameter values.


Keywords: Double Sine Gordon Equation, critical points, linear stability analysis, saddle point, solitons


Edition: Volume 4 Issue 7, July 2015,


Pages: 140 - 141

Soliton Solutions of Double Sine?Gordon Equation


How to Cite this Article?

Anil Kumar Ram, Gautam Johri, Nand Kishore Pandey, "Soliton Solutions of Double Sine?Gordon Equation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB156206, Volume 4 Issue 7, July 2015, 140 - 141, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'solitons'

Downloads: 113

Research Paper, Physics Science, India, Volume 6 Issue 1, January 2017

Pages: 1117 - 1119

Phase Space Analysis and Soliton Solution for Quartic Potential

Muzzammil Ahmad Bhat [2] | N. K. Pandey [2] | Shiekh Abid Hussain

Share this Article

Downloads: 117

Research Paper, Physics Science, India, Volume 5 Issue 6, June 2016

Pages: 1193 - 1196

Gap Solitons in Anharmonic Diatomic lattice

Nand Kishore Pandey [3] | Gautam Johri [3] | Anil Kumar Ram [2]

Share this Article


Top